MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAP
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Unit received unable to perform all functional testing including the displacement, rewind, basic occlusion, occlusion, prime and excessive no delivery test or verify no excessive no delivery/occlusion alarm due to completely broken reservoir tube lip.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had no delivery when there was insulin in reservoir.Customer declined troubleshooting.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10474744
Report Number2032227-2020-170487
Device Sequence Number19637975
Product Code OZO
UDI-Device Identifier00643169503656
UDI-Public(01)00643169503656
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAP
Device Catalogue NumberMMT-551NAP
Device Lot NumberA4551NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight125